Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 3.259 5-Year IF: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $214.00 Volume 10, 2020 Issue 2

DOI: 10.1615/Int.J.UncertaintyQuantification.v10.i2

Table of Contents:

MODEL REDUCTION FOR LARGE-SCALE EARTHQUAKE SIMULATION IN AN UNCERTAIN 3D MEDIUM
Pierre Sochala, F. De Martin, O. Le Maître
pages 101-127
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031165
A STOCHASTIC COLLOCATION METHOD FOR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH WEAKLY SINGULAR KERNELS AND RANDOM INPUTS
Ling Guo, Lijun Yi
pages 129-143
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031754
SURROGATE MODELING OF INDOOR DOWN-LINK HUMAN EXPOSURE BASED ON SPARSE POLYNOMIAL CHAOS EXPANSION
Zicheng Liu, Dominique Lesselier, Bruno Sudret, Joe Wiart
pages 145-163
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031452
ENHANCED ADAPTIVE SURROGATE MODELS WITH APPLICATIONS IN UNCERTAINTY QUANTIFICATION FOR NANOPLASMONICS
Niklas Georg, Dimitrios Loukrezis, Ulrich Römer, Sebastian Schöps
pages 165-193
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031727